Whether there are edemas of legs or foots from medicines

Yes, unfortunately, the allergic reaction tomedications can lead to puffiness not only of the face, but of the soft tissues of the throat, nose, even tongue. A person may experience an anaphylactic shock. With such symptoms you can not joke! It is necessary to urgently call an ambulance and take measures. Sometimes allergic edema, which is also called Quinck's edema or angioedema, urticaria, is so massive that it causes swelling in all mucous individuals. Violated the work of all organs and systems, increases body temperature, blood pressure. Increase the size of the lips, tongue, ears, nasal mucosa. The state in a short time can become critical.

Quincke's edema can last from several hours to several days.

This condition is treated adrenaline,hormones (cortisone, prednisolone) are diuretic. vitamins and other drugs. If you do not take timely measures, a person can have serious complications, including epileptic seizures and heart failure.

the author of the question chose this answer best